06-06-2005, 01:02 AM #1
Anybody Experienced This Problem?? Gyno??Not sure.!!
I think I might be easily prone to gyno for some reason, but im not entirly sure yet, untill I start my cycle. I think this cause last month I was taking some Tribulus @ 4,500mg/day and some glucosamine sulfate,MSM,Chondroitin and shark liver oil. I got these supplements from GNC.I was takin all three at the same time so I cannot assume just one caused the problem but right when I stoped taking the tribulus about 4 days later my right nipple had a irittable red spot right above the nip and if you pressed on it there felt like a hard lump under the skinn above the nipple.I was trippin like what the fu^ck.!! and about 2 days later the left one did the same thing nothing huge or anything but like I said a hard lump above the nipple.and the right side did go down looks to be it went away completly but it took about 6 days, and the left side is the one that started 2 days after the right and it too is starting to go away.
What do you think about that?? im curious cause I cant find anything on tribulus relations to Gyno..do you think it could have been somthing else that caused it? I havent been doin anything out of the ordinary, other then swimming and chillin in a hot spa, I have no Fu^ckin clue exactly what caused it but im hella concerned about it. have any of you guys heard of this problem or experienced anything of the sort? I have never taken any steroid yet this is why I was trippin. if you guys have any info of some kind that can help its much appreciated cause I dont want this to happen again..!! also right when I noticed the lump I stoped taking all the joint supplements cause I thought it might be an ellergic reaction to one of them or somthin..!!
Last edited by dirtyvegas; 07-25-2005 at 08:17 AM.
06-06-2005, 01:06 AM #2
Being prone to gyno is tough to diagnos. Real gyno hurts bro. Your nipples feel like they are buring...your shirt touching them almost make you cry. You feel a big lump too.
Too hard to say what happened to you. If you cycle...stock up on Nolvadex ...it's cheap...and will always come in handy.
06-06-2005, 01:37 AM #3
yeah i felt hopeless in trying to pin point the problem, cause i wasnt on any gear and thank god for that cause i would have blamed it all on the AA's, you know what i mean,lol.!! soo i thought i might post my problem to see if anyone has ever had similar problems. There was a hard lump right above the nipple area it was hurtin too it got redish like right on the spot of the lump, but irritated the surrounding of the nip and caused it to get red also and swell up just a bit. it wasnt extreme pain ide say about a 3-4 on a scale from 1-10 was about the most pain i felt. and it went away within about 5 or so days, without taking anything for it....i was pissed cause i was doin so much research on the sides of gear and had read soo many gyno related problems i was like F^uck it must be a mental thing or somthin..nooo sh8it.!!
06-06-2005, 08:14 AM #4
06-06-2005, 09:17 AM #5Originally Posted by Money Boss Hustla
06-06-2005, 10:13 AM #6Originally Posted by MatrixGuy
06-06-2005, 10:36 AM #7Originally Posted by Money Boss Hustla
06-06-2005, 10:58 AM #8Originally Posted by MatrixGuy
06-06-2005, 11:03 AM #9
my gyno didn't hurt when my shirt touched it , but if i leaned my chest against something it stung like a mofo.
if you do any other cycle run letro start it about 4-6 weeks b4 your cycle.
06-06-2005, 04:50 PM #10
Found this article...thought it was kinda interesting...http://www.abcbodybuilding.com/suppanalysis.php
here's a quote in the article...
"Tribulus terrestris is a prostrate, matforming plant. Although it has been used by the Chinese for thousands of years, little was scientifically known about it until recently. Tribulus is said to increase testosterone levels by as much as 30%, especially when taken in conjunction with sopharma. The primary mechanism of action to explain this phenomenon is that tribulus stimulates the secretion of lutenizing hormone (LH) from the anterior pituitary gland. This in turn stimulates testosterone production, as well as growth hormone and estradiol. Therefore, tribulus can easily stimulate gynecomastia (gyno) and insulin resistance. This is very negative for bodybuilders. In women, tribulus stimulates follicle-stimulating hormone (FSH) and estradiol, but not testosterone . 750-1200 mg/day dosages are not uncommon and is usually stacked with 100 mg/day of DHEA (discussed later) and 100 mg/day of androstenedione. Although the rise in testosterone levels may sound attractive to many athletes, the side effects are much more dire than gynecomastia and insulin resistance. Tribulus Terrestris has been shown to dilate the coronary arteries (Wang, 1990) and has a diuretic effect (Arcasoy, 1998). In both cases, this can put the athlete in a dangerous state. Bourke (1995) found that severe nervous and muscular locomotor disorders are directly associated with tribulus terrestris ingestion. The production of bile stones is also greatly enhanced (Miles, 1994) due to hyperplasia of the bile ducts and diffuse swelling of hepatocytes (Tapia, 1994). "
...don't know too much about it all, but at a dose of 4,500mg/day I would think that once stopped...your estrogen levels would shoot up...not too sure...anyone else?
07-25-2005, 08:20 AM #11
Just and update on my situation Im positive it was the Trib , cause im still taking the Tri-flex join support from GNC and the SLO and it hasnt flared back up. It took just about a month to go away naturally and thank goodness for that.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)